Ask a doctor

Bad botox getting worse instead of better...why?

Over 3 mos since glabella and crows feet. Sunken temples, one of my 11 lines is caving in low and prominent at all times even when not frowning. Both cheeks have descended down my face causing major deep nasalfold lines. I am getting worse instead of better everyday. Please explain how you can get worse when this stuff is suppose to be wearing off.

Doctor Answers (2)

Botox and Correction

+1
Botox and Fillers are wonderful when placed properly.  Within the last few years I have noticed more fillers injected poorly.  It will take at least 4 months for the Botox to be completely gone.  I would then consult with a board certified dermatologist with a great deal of experience in facial injections for the best cosmetic results.


New York Dermatologist
5.0 out of 5 stars 34 reviews

Botox and it's limits

+1
If Botox is placed low on the crow's feet (on upper cheek wrinkle) it is possible to temporarily paralyze the cheek muscle, causing descent or droop of the cheek and prominence if the nasolabial folds.  It should wear off by four months though, so be patient.  

Sometimes Botox alone is not enough to erase or improve the 11's (mid glabellar).  If you have 11's at rest, then a combination of Boyox and hyaluronic acid filler like Restylane or Perlane is best to make a difference.

I would recommend you follow up with a board-certified dermatologist or plastic surgeon for best results.  Good Luck!

Karen Stolman, MD
Salt Lake City Dermatologic Surgeon
5.0 out of 5 stars 7 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.